# SDR DALA2017041903184

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 44,007 hours, 30,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT COVER CAME OFF FROM CEILING. SECURED EMERGENCY LIGHT COVER IAW AMM 33-51. CHECKED NORMAL.
